RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1911, Volume 5, Issue 14, Pages 981–982 (Mi izv6955)  

Communications

Sur les comètes de l'an 1911

O. A. Backlund


Full text: PDF file (377 kB)
Received: 21.09.1911

Citation: O. A. Backlund, “Sur les comètes de l'an 1911”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 5:14 (1911), 981–982

Citation in format AMSBIB
\Bibitem{Bac11}
\by O.~A.~Backlund
\paper Sur les com\`etes de l'an 1911
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1911
\vol 5
\issue 14
\pages 981--982
\mathnet{http://mi.mathnet.ru/izv6955}


Linking options:
  • http://mi.mathnet.ru/eng/izv6955
  • http://mi.mathnet.ru/eng/izv/v5/i14/p981

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:83
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019